# SDR CA010831016

- Difficulty date: August 28, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,988 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tube
- Part number: 5771112104
- Condition: Leaking
- Location: Gearbox Oil
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PART TIME NOT KNOWN. METAL CLAMP ON LINE CHAFED THROUGH OIL LINE.TUBE WAS FOR TORQUE TRANSDUCER.  FIG 01, 77-10-00 ITEM 10 MOST OF THESE LINES HAVE CLAMPS WITHOUT RUBBER INSERTS.  THEY ARE METAL ON METAL.
